MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDR06
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the procedure after implant of the patient's implantable pulse generator (ipg) that the elective replacement indicator (eri) displayed after ipg interrogation.The eri was reset and all functions appeared as expected.The ipg remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6162307
Report Number3004209178-2016-25864
Device Sequence Number16326394
Product Code NVZ
UDI-Device Identifier00643169474161
UDI-Public00643169474161
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 10/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2017
Device Model NumberADDR06
Device Catalogue NumberADDR06
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2016
Supplement Date Received by Manufacturer10/27/2016
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
329-158P LEAD, 328-752P LEAD
Outcome Attributed to Adverse Event Required Intervention;